Alert archive / Texas / Wind Advisories in 2013

Wind Advisory 1, NWS Fort Worth, TX

January 29, 201324 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Jan 29, 2013, 3:25 AM CST for 24 counties in Texas. It took effect at Jan 29, 2013, 12:00 PM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2013, 3:25 AM CST (09:25 UTC)
In effect from
Jan 29, 2013, 12:00 PM CST
Expired
Jan 29, 2013, 6:51 PM CST
In force
7 hr
Issued by
NWS Fort Worth, TX
All 24 counties

Bell County, TX, Bosque County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Denton County, TX, Eastland County, TX, Erath County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 60 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
431 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WWUS74 KFWD 290925
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
325 AM CST TUE JAN 29 2013

...A WIND ADVISORY IS IN EFFECT FROM NOON THROUGH 8 PM TODAY ALONG 
AND WEST OF A LINE FROM GAINESVILLE...TO FORT WORTH...TO TEMPLE...

.A STRONG AND GUSTY WEST WIND WILL DEVELOP THIS AFTERNOON BEHIND
A COLD FRONT. WIND SPEEDS WILL INCREASE BETWEEN 20 AND 30 MPH WITH
SOME GUSTS TO 40 MPH. WIND SPEEDS SHOULD DECREASE SLIGHTLY THIS
EVENING BUT REMAIN IN THE 15 TO 25 MPH RANGE OVERNIGHT.

TXZ091-092-100>103-115>118-129>133-141>145-156>159-291800-
/O.NEW.KFWD.WI.Y.0001.130129T1800Z-130130T0200Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-
TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM...
OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...
FLOWER MOUND...THE COLONY...BRECKENRIDGE...MINERAL WELLS...
WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...
DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
325 AM CST TUE JAN 29 2013

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CST THIS
EVENING. 

* TIMING...STRONG AND GUSTY WEST WINDS WILL DEVELOP BY NOON
  AND CONTINUE THROUGH 8 PM.

* WINDS...WEST WINDS WILL RANGE FROM 20 TO 30 MPH WITH SOME GUSTS
  TO 40 MPH.

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES ON NORTH/SOUTH ORIENTED ROADS. THE OPEN WATERS
  OF LAKES WILL ALSO BECOME ROUGH AND HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
2 follow-up statements
512 
WWUS74 KFWD 291749
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1149 AM CST TUE JAN 29 2013

...A WIND ADVISORY IS IN EFFECT FROM NOON THROUGH 8 PM TODAY
ALONG AND WEST OF A LINE FROM GAINESVILLE...TO FORT WORTH...TO
TEMPLE...

.A STRONG AND GUSTY WEST WIND WILL DEVELOP THIS AFTERNOON BEHIND
A COLD FRONT. WIND SPEEDS WILL INCREASE BETWEEN 20 AND 30 MPH
WITH SOME GUSTS TO 40 MPH. WIND SPEEDS SHOULD DECREASE SLIGHTLY
THIS EVENING BUT REMAIN IN THE 15 TO 25 MPH RANGE OVERNIGHT.

TXZ091-092-100>103-115>118-129>133-141>145-156>159-300200-
/O.CON.KFWD.WI.Y.0001.130129T1800Z-130130T0200Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-
TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM...
OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...
FLOWER MOUND...THE COLONY...BRECKENRIDGE...MINERAL WELLS...
WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...
DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
1149 AM CST TUE JAN 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

* TIMING...STRONG AND GUSTY WEST WINDS WILL DEVELOP EARLY THIS
  AFTERNOON AND CONTINUE THROUGH 8 PM.

* WINDS...WEST WINDS WILL RANGE FROM 20 TO 30 MPH WITH SOME 
  GUSTS TO 40 MPH. 

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES ON NORTH/SOUTH ORIENTED ROADS. THE OPEN 
  WATERS OF LAKES WILL ALSO BECOME ROUGH AND HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
865 
WWUS74 KFWD 300051
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CST TUE JAN 29 2013

...THE WIND ADVISORY FOR WESTERN PORTIONS OF NORTH TEXAS HAS BEEN
CANCELED...

.SURFACE WINDS HAVE FALLEN BELOW ADVISORY CRITERIA...AND THE WIND
ADVISORY WILL BE CANCELED. BREEZY CONDITIONS WITH WIND SPEEDS OF
10 TO 20 MPH AND OCCASIONAL HIGHER GUSTS CAN STILL BE EXPECTED
LATE THIS EVENING AND OVERNIGHT.

TXZ091-092-100>103-115>118-129>133-141>145-156>159-300200-
/O.CAN.KFWD.WI.Y.0001.000000T0000Z-130130T0200Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-
TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM...
OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...
FLOWER MOUND...THE COLONY...BRECKENRIDGE...MINERAL WELLS...
WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...
DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
651 PM CST TUE JAN 29 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE WIND
ADVISORY. 

WIND SPEEDS HAVE DIMINISHED ACROSS WESTERN NORTH TEXAS...AND THE
WIND ADVISORY WILL BE CANCELED. BREEZY CONDITIONS WITH WIND
SPEEDS OF 10 TO 20 MPH AND OCCASIONAL HIGHER GUSTS CAN STILL BE
EXPECTED LATE THIS EVENING AND OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 29, 3:15 AM CST, 10 minutes earlier.

Area forecast discussion, Jan 29, 3:15 AM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
315 AM CST TUE JAN 29 2013

.DISCUSSION...
THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE PANHANDLE...THE
SOUTH PLAINS AND LOW ROLLING PLAINS EARLY THIS MORNING AHEAD OF AN
APPROACHING UPPER LEVEL TROUGH AND ASSOCIATED PACIFIC COLD FRONT.
WE EXPECT STORMS TO BECOME MORE ORGANIZED THROUGH SUNRISE AS THEY
APPROACH NORTH TEXAS. STORMS SHOULD ENTER THE NORTHWEST ZONES
SHORTLY AFTER SUNRISE. THE LINE OF STORMS WILL MOVE STEADILY
EASTWARD WHILE THE INDIVIDUAL STORMS MOVE QUICKLY NORTHEAST. WE
EXPECT ONLY A SMALL WINDOW OF TIME FOR THUNDERSTORMS DUE TO THE
SPEED OF THE COLD FRONT. ALTHOUGH THERE WILL BE A SLIGHT RISK OF
SEVERE STORMS ACROSS MOST OF NORTH TEXAS WITH THE PRIMARY HAZARD
BEING DAMAGING WINDS...MARGINAL INSTABILITY WILL BE LIMITING
FACTOR. WE EXPECT A LINE OF STORMS TO MOVE ACROSS THE EASTERN HALF
OF NORTH TEXAS THIS AFTERNOON AND EXIT THE REGION DURING THE LATE
AFTERNOON OR EARLY EVENING HOURS. IT APPEARS THAT THE LARGER RISK
FOR SEVERE STORMS WILL BE EAST AND NORTHEAST OF NORTH TEXAS WHERE
INSTABILITY...MOISTURE AND SHEAR WILL ALL BE MORE FAVORABLE FOR
STORM GROWTH.

MUCH DRIER AIR WILL MOVE INTO NORTH TEXAS THIS AFTERNOON BEHIND
THE COLD FRONT. A TIGHT PRESSURE GRADIENT BEHIND THE COLD FRONT
WILL RESULT IN STRONG AND GUSTY WEST WINDS IN THE 20 TO 30 MPH
RANGE WITH SOME GUSTS NEAR 40 MPH. THEREFORE...WE WILL ISSUE A
WIND ADVISORY FOR LOCATIONS GENERALLY WEST OF INTERSTATE 35. ALONG
WITH THE GUSTY WINDS...AFTERNOON RELATIVE HUMIDITIES WILL FALL
BELOW 30 PERCENT IN THE WEST WHICH WILL RESULT IN VERY ELEVATED TO
EXTREME FIRE WEATHER CONDITIONS...SO WILL ISSUE A RED FLAG
WARNING. THE WIND WILL BECOME NORTHWEST THIS EVENING AND DECREASE
A BIT...BUT REMAIN STRONG AND GUSTY OVERNIGHT.

COOLER AND MUCH DRIER WEATHER IS EXPECTED ON WEDNESDAY WITH SOME
WRAP AROUND CLOUDS IN THE NORTH DURING THE MORNING. TEMPERATURES
WEDNESDAY WILL BE CLOSER TO SEASONAL NORMALS WITH HIGHS FROM THE
MIDDLE 50S TO THE LOWER 60S AND LOWS WEDNESDAY NIGHT FROM THE
UPPER 20S TO THE MIDDLE 30S.

THE REMAINDER OF THE WEEK THROUGH THE WEEKEND WILL BE DRY WITH
WEST TO NORTHWEST FLOW ALOFT. LOW LEVEL MOISTURE WILL BE ON THE
INCREASE BY THE WEEKEND AHEAD OF AN APPROACHING COLD FRONT
EXPECTED SATURDAY AFTERNOON. IT APPEARS THAT MOISTURE AND LARGE
SCALE FORCING WILL BE TOO LIMITED FOR ANY SIGNIFICANT
PRECIPITATION ACROSS NORTH TEXAS ON SATURDAY...SO WE WILL LEAVE
POPS AT 10 PERCENT FOR NOW.

UPPER LEVEL HIGH PRESSURE WILL BUILD OVER THE STATE SUNDAY AND
MONDAY AND BRING A BRIEF WARMING TREND. THERE WILL BE A SLIGHT
CHANCE OF RAIN MONDAY NIGHT WITH THE ARRIVAL OF ANOTHER COLD
FRONT.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  41  57  35  69 /  80  10   5   0   0
WACO, TX              83  39  60  28  69 /  60  10   5   0   0
PARIS, TX             78  42  55  33  63 /  80  30   5   0   0
DENTON, TX            80  40  56  29  67 /  60  10   5   0   0
MCKINNEY, TX          77  43  55  29  66 /  80  10   5   0   0
DALLAS, TX            80  42  57  36  67 /  80  10   5   0   0
TERRELL, TX           77  43  57  31  66 /  80  20   5   0   0
CORSICANA, TX         80  41  59  33  65 /  80  20   5   0   0
TEMPLE, TX            81  45  62  30  67 /  50  10   5   0   0
MINERAL WELLS, TX     75  36  58  28  69 /  70  10   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 8 PM CST THIS EVENING FOR
TXZ091-100>102-115>117-129>132-141>143.

WIND ADVISORY FROM NOON TODAY TO 8 PM CST THIS EVENING FOR
TXZ091-092-100>103-115>118-129>133-141>145-156>159.

&&

91/79
Hazardous weather outlook, Jan 28, 7:38 PM CST, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
738 PM CST MON JAN 28 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
738 PM CST MON JAN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT GENERALLY ALONG AND
NORTHWEST OF A LINE FROM EASTLAND...TO DENTON...TO SHERMAN. SEVERE
WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORMS WILL INCREASE IN COVERAGE BY MID TO LATE MORNING
TUESDAY...ESPECIALLY ACROSS NORTH CENTRAL AND NORTHEAST PARTS OF
THE AREA. STORMS WILL LIKELY FORM INTO A BROKEN SQUALL LINE. AREAS
EAST OF A LINE FROM SHERMAN...TO DALLAS...TO FAIRFIELD WILL SEE
THE GREATEST POTENTIAL FOR SEVERE WEATHER. THOUGH DAMAGING WINDS
60 TO 70 MPH AND HAIL ARE THE MAIN THREATS...BRIEF TORNADOES WILL
BE POSSIBLE WITH ANY EMBEDDED SUPERCELLS.

IN ADDITION TO THE SEVERE WEATHER THREAT TUESDAY AFTERNOON...STRONG
WEST WINDS AND MUCH DRIER AIR WILL INFILTRATE WESTERN NORTH TEXAS.
CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR WEST OF A LINE FROM
BOWIE...TO FORT WORTH...TO GOLDTHWAITE WHERE A FIRE WEATHER WATCH
REMAINS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

25

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 3:40 AM CSTRed Flag WarningFWDComanche, Eastland, Erath, Hamilton, Hood, Jack and 8 more15 hr
Jan 29, 11:03 AM CSTSpecial Weather StatementFWDStephens27 min
Jan 29, 11:16 AM CSTSevere Thunderstorm WarningFWDStephens, Young59 min
Jan 29, 11:35 AM CSTSevere Thunderstorm WarningFWDJack40 min
Jan 29, 12:00 PM CSTSpecial Weather StatementFWDMontague30 min
Jan 29, 12:28 PM CSTSpecial Weather StatementFWDComanche32 min
Jan 29, 12:32 PM CSTSpecial Weather StatementFWDComanche28 min
Jan 29, 12:37 PM CSTSevere Thunderstorm WarningFWDComanche, Eastland38 min
Jan 29, 12:45 PM CSTSpecial Weather StatementFWDJack30 min
Jan 29, 1:06 PM CSTSpecial Weather StatementFWDPalo Pinto24 min
Jan 29, 1:09 PM CSTSpecial Weather StatementFWDComanche, Erath36 min
Jan 29, 1:15 PM CSTSevere Thunderstorm WarningFWDErath, Palo Pinto, Parker30 min
Jan 29, 1:33 PM CSTSpecial Weather StatementFWDWise27 min
Jan 29, 1:37 PM CSTSevere Thunderstorm WarningFWDParker, Wise23 min
Jan 29, 1:44 PM CSTSevere Thunderstorm WarningFWDPalo Pinto, Parker31 min
Jan 29, 1:56 PM CSTSevere Thunderstorm WarningFWDDenton, Parker, Wise49 min
Jan 29, 2:22 PM CSTSpecial Weather StatementFWDHood23 min
Jan 29, 2:27 PM CSTSpecial Weather StatementFWDSomervell33 min
Jan 29, 3:34 PM CSTSpecial Weather StatementFWDDallas26 min
Jan 29, 3:59 PM CSTSpecial Weather StatementFWDCollin31 min
Jan 29, 4:23 PM CSTSpecial Weather StatementFWDFannin37 min
Jan 29, 5:31 PM CSTSpecial Weather StatementFWDRains29 min
Jan 29, 5:33 PM CSTSpecial Weather StatementFWDFalls, Freestone, Limestone27 min
Jan 29, 5:36 PM CSTSevere Thunderstorm WarningFWDHopkins, Rains39 min
Jan 29, 5:39 PM CSTSevere Thunderstorm WarningFWDFalls, Freestone, Limestone, Navarro51 min

Nearby

Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.